# SDR FDEA202011253066

- Difficulty date: November 25, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,594 hours, 28,245 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD MAIN FLAP UPPER SURFACE HAS SMALL PUNCTURE HOLE.  REPAIRED DAMAGES, IAW SRM 51-70-07-0G AND FEDEX EA F-5730-T0358461 "WING-FLIGHT   SURFACES-LT INBOARD MAIN FLAP COMPOSITE REPAIR-RSC TRACKING."
